# SDR MALA030427

- Difficulty date: September 6, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Engine: Lyc LF5071F
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 6228973001
- Part serial: 7796
- Condition: Failed
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE FIRST FLIGHT OF THE DAY OUTBOUND ON FLIGHT 3529 TCAS FAILED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED & REPLACED LOWER TCAS ANT.  P/N OFF/ON 622-8973-001.  S/N OFF/7796.  S/N ON 11P9T.  TCAS OP CHECKS GOOD IAW RJ-85 M/M CHAP 34.  REMOVED FROM DMR.  MXC NOTIFIED.
